# SDR SWAA2022051094381

- Difficulty date: April 14, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER IS CRACKED AT R.B.L. 42; W.L. 155 / [01] IDENTIFIED PART AND MATERIAL IAW SRM 57-10-10-0I-2; FIGURES 1-2; TABLE 2; ITEM [4]. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4.D (1) (A) 1). DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR 1.C 'NOTE'.;[02] VALIDATED APPLICABILITY OF REPAIR SRM 51-70-04-2R-10.;[03] REMOVED ALL DAMAGED PLIES; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3H2 LOT#1475360-2 IAW SRM 51-70-04-2R-10 PARA 4A-D. OK TO INSTALL REPAIR PLIES.;[04] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1; 2 AND 3. OKAY TO INSTALL REPAIR PLIES PER SRM 51-70-04-2R-10.;[05] INSTALLED REPAIR PLIES USING BMS 8-301CL1 LOT#JH1GAA7833; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2441 S/N:UNKNOWN IAW SRM 51-70-04-2R-10 PARA 4D-E.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTION 5. 5X5 LEAK CHECK PASSED PER SRM 51-70-04-2R-10.;[07] CURED REPAIR PLIES; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARA 4F; H. USED THERMOMETER ID:ATS2209 S/N:43300739WS;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7.;[09] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2342.;[10] REFINISHED REPAIR AREA IAW SRM 51-70-04-2R-10 PAR 4.H.;[11] VERIFIED RII STEPS COMPLETE;[12] VERIFIED CORRECTIVE ACTION 10 MEASUREMENT TABLE VERIFIED
